# SDR CNM2008F00000

- Difficulty date: July 23, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N620AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210
- Condition: Damaged
- Location: Transmitter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOST NR 3 HYD SYS FLUID WITH A HYD SYSTEM 3 ELEV OFF LIGHT.  FOUND DAMAGED O-RING ON NR 3 PRESS TRANSMITTER REMOVED AND REPLACED O-RING IAW MM 2900.  OPS CHECK GOOD. (K)
